# SDR SIMA20150419002

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 34,742 hours, 30,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT CHARGER WILL NOT HOLD FLASHLIGHT.  R & R CAPTAINS FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
